# SDR RAIA00601033

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 19,018 hours, 21,927 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LAVATORY SERVICE DOOR LEFT OPEN.  MAINTENANCE REMOVED THE LAV DOOR AND PLACED IT ON CDL.
